# SDR HEEA075637

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,076 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047003
- Condition: Failed
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WILL NOT ENGAGE. REPLACED WITH SERVICEABLE PART.
